# SDR SWIA200515555

- Difficulty date: September 14, 2005
- Submitted: September 19, 2005
- Operation: Air carrier
- Aircraft: N445SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7651
- Aircraft time: 8,932 hours, 7,019 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Actuator
- Part number: 83963
- Part serial: 278
- Condition: Malfunctioned
- Location: Horizontal Stab
- Part time: 6,170 hours, 5,003 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

IN FLIGHT AT 31,000 FT RECEIVED STAB TRIM AND MACH TRIM CAUTION MSG.  REPLACED HSTCU AND MOTOR CONTROL UNIT IAW 27-23-01 AND RII 27-415.  P/N 7062-3, S/N OFF 319.
